MAUDE Adverse Event Report: ARTHREX, INC. SCORPION-MULTIFIRE NEEDLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SCORPION-MULTIFIRE NEEDLE; MANUAL INSTR, GENERAL SURGICAL
Model Number SCORPION-MULTIFIRE NEEDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery it was noticed that when the surgeon handed the device back the tip was missing.The broken part is presumably still in the shoulder joint and to small to find.Triangular in shape approximately 3mm in length at its longest.No further information received.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause the reported failure can be attributed to user error of the device due to excessive force being used during firing of the needle thus, breaking the needle.

Brand Name
SCORPION-MULTIFIRE NEEDLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22201629
Report Number1220246-2025-02425
Device Sequence Number7643980
Product Code MDM
UDI-Device Identifier00888867015951
UDI-Public(01)00888867015951(11)240422(17)290331(10)15237632
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION-MULTIFIRE NEEDLE
Device Catalogue NumberAR-13995N
Device Lot Number15237632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown